MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DR LBRLTAPE WH/BL & TT WH/BLK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. FIBERTAK DR LBRLTAPE WH/BL & TT WH/BLK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number FIBERTAK DR LBRLTAPE WH/BL & TT WH/BLK
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021 it was reported by a sales representative via email that an ar-3651tt, fibertak dr lbrltape, was being used in an rcr procedure.During insertion, the fork tip of the anchor broke off within the patient's joint and was unable to be retrieved.The case was completed with a second anchor with the same pn without further incident.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation confirms that one of the fork tips, at the distal end has broken off.Broken piece and suture were not returned for evaluation.Device functioning was not performed due to the broken condition of the device.The cause of this event is undetermined; however, a most likely cause of this event is the application of prying/leveraging forces to the device during use.

Brand Name
FIBERTAK DR LBRLTAPE WH/BL & TT WH/BLK
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13087737
Report Number1220246-2021-04181
Device Sequence Number5387074
Product Code MBI
UDI-Device Identifier00888867225053
UDI-Public00888867225053
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberFIBERTAK DR LBRLTAPE WH/BL & TT WH/BLK
Device Catalogue NumberAR-3651TT
Device Lot Number14357495
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer12/08/2021
Initial Report FDA Received Date12/27/2021
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown